MathSciNet Relay Station
MathSciNet bibliographic data
MR2293577 93B35 (93C55)
Zhang, Dengfeng; Wang, Zhiquan; Hu, Shousong Robust satisfactory fault-tolerant control of uncertain linear discrete-time systems: an LMI approach. Internat. J. Systems Sci. 38 (2007), no. 2, 151–165.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement